MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-67
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions, event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer that cs100 intra-aortic balloon pump (iabp) had failed helium filling.There was no patient involvement reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h2 , h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11 corrected fields- e initial reporter it was reported that before use, the cs100 intra-aortic balloon pump (iabp), failed during the helium filling process.There was no patient involvement reported, and no patient injury or harm occurred.A getinge field service engineer evaluated the unit for the reported condition.During the evaluation, it was confirmed that the helium outlet fitting was broken, which caused the helium filling failure.Corrective action included replacement of the helium outlet fitting.Following the repair, operational testing was performed and confirmed positive results.No fault logs were available for review.All functional and safety checks were completed successfully in accordance with factory specifications.The equipment was confirmed to be operating properly and cleared for clinical use.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11 corrected field - h6 (type of investigation, investigation findings, component codes).It was reported that before use, the cs100 intra-aortic balloon pump (iabp), failed during the helium filling process.There was no patient involvement reported, and no patient injury or harm occurred.A getinge field service engineer evaluated the unit for the reported condition.During the evaluation, it was confirmed that the helium outlet fitting was broken, which caused the helium filling failure.The fse replaced the helium outlet fitting and the issue was resolved.Following the repair, operational testing was performed and confirmed positive results.No fault logs were available for review.All functional and safety checks were completed successfully in accordance with factory specifications.The equipment was confirmed to be operating properly and cleared for clinical use.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23401742
Report Number2249723-2025-0004457
Device Sequence Number9946095
Product Code DSP
UDI-Device Identifier10607567107486
UDI-Public(01)10607567107486
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-67
Device Catalogue Number0998-00-3013-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/09/2026
04/02/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/20/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown